On the John Constant.
Mathematische Zeitschrift, Tome 161 (1978), pp. 185-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__161_172698,
author = {Shinji Yamashita},
title = {On the {John} {Constant.}},
journal = {Mathematische Zeitschrift},
pages = {185--188},
year = {1978},
volume = {161},
zbl = {0389.30004},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__161_172698/}
}
Shinji Yamashita. On the John Constant.. Mathematische Zeitschrift, Tome 161 (1978), pp. 185-188. http://geodesic.mathdoc.fr/item/MZ_1978__161_172698/